# SDR UIEA2023030900224

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 69B142679
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON FRONT SPAR SHEAR TIE AT STA 1000 RBL 57.50( 1. REMOVE DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV96 2. INSTALL NEW PARTS IAW SRM 51-40-02-0G-0 REV96 AND EO NO. 4453C024 REV3 AND EI NO: T2023A53M-134 SEQUENCE B 3. ACCOMPLISHED EI NO: T2023A53M-134 REV2 4. JOB COMPLETE AND COND CHK NML )
